Journal of Symplectic Geometry

Volume 16 (2018)

Number 3

Folded symplectic toric four-manifolds

Pages: 701 – 719

DOI: http://dx.doi.org/10.4310/JSG.2018.v16.n3.a4

Author

Christopher R. Lee (Department of Mathematics, University of Portland, Oregon, U.S.A.)

Abstract

We show that two orientable, four-dimensional folded symplectic toric manifolds are isomorphic provided that their orbit spaces have trivial degree-two integral cohomology and there exists a diffeomorphism of the orbit spaces (as manifolds with corners) preserving orbital moment maps.

Full Text (PDF format)

Received 6 August 2015

Accepted 4 January 2016